Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Optimization of the norm of the Lagrange interpolation operator


Author: T. A. Kilgore
Journal: Bull. Amer. Math. Soc. 83 (1977), 1069-1071
MSC (1970): Primary 41A10; Secondary 41A50
MathSciNet review: 0437985
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A10, 41A50

Retrieve articles in all journals with MSC (1970): 41A10, 41A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14388-7
PII: S 0002-9904(1977)14388-7